[Skip to Navigation]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 35.173.234.169. Please contact the publisher to request reinstatement.
Article
August 1976

Upper Airway Obstruction Induced by Warfarin Sodium

Author Affiliations

USA
From the Division of Otolaryngology, Walter Reed Army Medical Center, Washington, DC.

Arch Otolaryngol. 1976;102(8):505-506. doi:10.1001/archotol.1976.00780130099015
Abstract

• I report a patient in whom warfarin sodium induced upper airway obstruction secondary to a spontaneous nontraumatic hemorrhage into the sublingual space. Treatment of this obstructive sublingual space hematoma with conservative medical management is reviewed. I discuss the role of warfarin sodium in coagulation and in the production of this pseudo-Ludwig phenomenon.

(Arch Otolaryngol 102:505-506, 1976)

×